# SDR QMLA2011102611106

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 921 hours, 2,646 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 921 hours, 2,646 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tube
- Part number: 350A54113800
- Condition: Blocked
- Location: Bleed Valve
- Part time: 921 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  NOTIFIED OF SOME SMOKE TO THE LT SIDE OF THE COCKPIT NEAR THE DEMISTING VENT.   SMOKE SLIGHT & APPEARED TO BE CONTINUOUS.  VERIFIED NO VISIBLE FIRE OR SPARKS, & ALL ENGINE PARAMETERS NORMAL.  CONFIRMED THE HEATING & DEMISTING KNOBS WERE CLOSED.   DIVERTED FOR A PRECAUTIONARY LANDING.  LANDING UNEVENTFUL.  INSPECTED DUCTING FOR LEAKS OR DAMAGE, NONE FOUND. INSPECTION FOUND SMOKE TO HAVE A BURNING OIL ODOR.  INSPECTED ENGINE AREA & FOUND OIL VENTING FROM BLEED AIR VALVE.  INSPECTED EXHAUST VENT TUBE.  FOUND TUBE HAD A DIME SIZED PIECE OF COKING THAT HAD SEPARATED FROM TUBE INNER WALL & WEDGED OPENING CLOSED.  REMOVED TUBING AND CLEANED OUT ALL COKING.  REINSTALLED TUBE. PERFORMED COMPRESSOR WASH AND RINSE.  PERFORMED OPS CHECK AND LEAK CHECK. RAN ACFT WITH HEATERS & DEFROSTERS ON FOR 20 MINS UNTILL NO SIGN OF SMOKE EMINATED FROM SYS.  PERFORMED OPS CHECK FLIGHT WITH HEATERS & DEFROSTERS ON.  NO SMOKE.  RETURNED TO BASE.
